# SDR ASAA2012120593409

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 3,451 hours, 1,022 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195204690
- Condition: Faulted
- Location: Ee Bay
- Part time: 3,441 hours, 1,017 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED ON OVERHEAD ON PANEL.  A/C POWER WAS REMOVED WHEN GROUND POWER WAS DISCONNECTED.  VERIFIED SPCU FAULT. REPLACED SPCU. SYS TESTS GOOD REF TASK 24-34-11-700-801.
